MAUDE Adverse Event Report: SILK ROAD MEDICAL ENROUTE TRANSCAROTID NEUROPROTECTION SYSTEM; EMBOLIC PROTECTION FILTERING GUIDEWIRE

SILK ROAD MEDICAL ENROUTE TRANSCAROTID NEUROPROTECTION SYSTEM; EMBOLIC PROTECTION FILTERING GUIDEWIRE
Model Number FG12531
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Stroke/CVA (1770); High Blood Pressure/ Hypertension (1908); Low Blood Pressure/ Hypotension (1914); Speech Disorder (4415); Unspecified Tissue Injury (4559)
Date of Event 04/18/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H6: patient codes - e2015 unspecified tissue injury was used to capture the reported "unknown right sided symptoms.".
 
Event or Problem Description
It was reported that the patient experienced a stroke.An enroute transcarotid neuroprotection system was selected for use in a right sided transcarotid artery revascularization (tcar) procedure.During the procedure, the patient was hypertensive.Post tcar procedure, the patient experienced a stroke with speech issues, hypotension, and other unknown right sided symptoms.The patient was reported to have been admitted to the hospital beyond the standard of care.The patient was expected to fully recover but had not yet recovered at the time of reporting.No further information was provided despite request by boston scientific (bsc).
 
Event or Problem Description
It was reported that the patient experienced a stroke.An enroute transcarotid neuroprotection system was selected for use in a right sided transcarotid artery revascularization (tcar) procedure.During the procedure, the patient was hypertensive.Post tcar procedure, the patient experienced a stroke with speech issues, hypotension, and other unknown right sided symptoms.The patient was reported to have been admitted to the hospital beyond the standard of care.The patient was expected to fully recover, but had not yet recovered at the time of reporting.No further information was provided despite request by boston scientific (bsc).
 
Additional Manufacturer Narrative
H6 patient codes - e2015 unspecified tissue injury was used to capture the reported "unknown right sided symptoms." investigation results: device history record (dhr) review: it was confirmed this device met manufacturing specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.Labeling review: review of the instructions for use (ifu) confirmed there was relevant content and sufficient guidance with respect to the circumstances described within this complaint.No updates are required to the ifu as a result of this event.Risk review: a review of the enroute transcarotid neuroprotection system device confirmed that the reported event is a known event defined in the product's risk management documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Investigation conclusion: based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of known inherent risk of device.

Brand Name
ENROUTE TRANSCAROTID NEUROPROTECTION SYSTEM
Common Device Name
EMBOLIC PROTECTION FILTERING GUIDEWIRE
Manufacturer (Section D)
SILK ROAD MEDICAL
1213 innsbruck drive
sunnyvale CA 94089
Manufacturer (Section G)
SILK ROAD MEDICAL INC.
27th ave north plymouth
minneapolis MN 55447
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key25222708
Report Number2124215-2026-27030
Device Sequence Number21282424
Product Code NTE
UDI-Device Identifier00811311021062
UDI-Public(01)00811311021062(11)251104(10)307215
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberFG12531
Device Catalogue NumberFG12531
Device Lot Number0000307215
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/20/2026
Supplement Date Received by Manufacturer06/03/2026
Initial Report FDA Received Date05/19/2026
Supplement Report FDA Received Date06/30/2026
Date Device Manufactured11/04/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Hospitalization;
Patient Age54 YR
Patient SexMale